# SDR ARWA20011208

- Difficulty date: December 15, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42421
- Part serial: 229
- Condition: Faulty
- Location: Anti- Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ANTI-SKID LIGHT ILLUMINATED ON SKID CONTROL MONITOR, RF2 AND LF1 LIGHTS WERE ON.  ABORTED TAKEOFF AT 65 KNOTS.  AIRCRAFT RETURNED TO BLOCKS.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX IAW 32-43-6.  OPS CHECK NORMAL IAW MM 32-43-0.  AIRCRAFT RETURNED TO SERVICE.
